Ir directamente a la información del producto
1 de 1

Diphenhydramine (Benadryl; Single Packet)

Diphenhydramine (Benadryl; Single Packet)

Precio habitual $0.55
Precio habitual Precio de oferta $0.55
Oferta Agotado
Los gastos de envío se calculan en la pantalla de pago.
DESCRIPTION

Comparable to Benadryl (antihistamine). For stings, bites, allergies, as well as cold symptoms. Drowsiness is a side effect. Dosage: 1-2 capsules every 6 hours, or as needed for sleep. The recommended dose for an adult is 50-75mg, or 2 to 3 tablets. Each packet contains one tablet.

Active Ingredients: Diphenhydramine HCL (25mg)

 
Uses:
  • Antihistamine (anti-allergy)
  • Prevents vomiting
  • May cause drowsiness (except in children)
  • Has been shown to help those with Parkinson's Disease 
 
  
Sold as individual packets. Each packet contains 1 tablet.

Expiration dates may vary, however we do our very best to ship all sterile items and medications with expiration dates at least 6 months out or more. Typically, most items do not expire for at least >12–36 months. We always strive to give our customers the BEST possible customer service. Please note that actual item may vary due to availability and may not match photo shown.
Ver todos los detalles

Blister Care Time!

Taking care of your blisters is an art form. Let us help provide you with a full assortment of blister care supplies – and even a full Blister Kit!

Shop Blister Care

First Aid Kit: REFILLS

The easiest way to restock your first aid kit is with our ready-to-go Kit Refills! Everything you need for: Band-Aids, Pain Management, Gastro Issues, Topical Ointments and more!

Shop Kit Refills